Connect with us

Headlines

Study Traces Possible Effects of Viagra on Vision

mm

Published

on

Prize-winning dissertation finds several visual side-effects

A graduate student at City University in London has taken top honors in an annual competition for optometry students for her study of the impact of Sildenafil, marketed as Viagra and other trade names, on eyesight. The study identifies several potential side-effects – including photophobia and optic atrophy – but concludes that “no significant effects on visual acuity, spatial contrast sensitivity or pupil responses have been reported.”

Read more at Optician on Line

Advertisement

SPONSORED VIDEO

SPONSORED BY ESSILOR

Ray-Ban® Authentic

Introducing the perfect match of Ray-Ban's legendary style and Essilor's Expertise in sight. Click here for more information.

Promoted Headlines

Advertisement

Advertisement

Subscribe


BULLETINS

Get the most important news and business ideas for eyecare professionals every weekday from INVISION.

Advertisement

Most Popular